# SDR REXA2016030300388

- Difficulty date: March 3, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE OTBD SIDE OF LBL 27 AT FS 484, IN CABIN BELOW FLOOR.  R & R ANGLE CLIP ON THE OTBD SIDE OF LBL 27  AT FS 484 IAW SRM 51-42-21.
